# SDR IPXA2025062060343

- Difficulty date: June 5, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N130UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0814
- Aircraft time: 27,415 hours, 17,172 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Adapter
- Part number: B53275451200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLS ADAPTER EXFOLIATED WITH 100% MATERIAL LOSS AT FRAME 57.1, Y0  R/H SIDE ACCOMPLISH PERMANENT REPAIR IN ACCORDANCE WITH EO-94034-REQ1 AND VT-MAE EA 300-5310-27-A3996 REV. - .
